# SDR HALA2010112300557

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,413 hours, 32,120 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON CLIMB-OUT WITH ATC 2 SELECTED ON TRANSPONDER "NR 2 XPNDR DATA BUS" AND "XPNDR TCAS DATA" DISPLAYED ON RADAR/TCAS SCREEN SWITCHED TO ATC 1 OPS NORMAL, HOWEVER ALL TARGETS ON TCAS SCREEN ARE YELLOW.  T/S PER FIM 34-53-00-1, SYS CKD OK UNABLE TO DUPLICATE BOTH ATC TRANSPONDERS BITE CKD OK. TCAS CK OK AS WELL.  SYS OK FOR SERVICE.
